# SDR UPS07449416

- Difficulty date: February 16, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B05091847
- Condition: Cracked
- Location: L5 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L5 DOOR UPPER FRAME FOUND CRACKED AT SEVERAL FASTENER HOLE AREA.  CRACK LENGTH .375 INCH.  M/D L5 DOOR UPPER FRAME REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
